Ignacio Garcia-Marco
Title
Cited by
Cited by
Year
An algorithm for checking whether the toric ideal of an affine monomial curve is a complete intersection
I Bermejo, I García-Marco, JJ Salazar-González
Journal of Symbolic Computation 42 (10), 971-991, 2007
242007
Complete intersections in simplicial toric varieties
I Bermejo, I García-Marco
Journal of Symbolic Computation 68, 265-286, 2015
152015
Graphs and complete intersection toric ideals
I Bermejo, I García-Marco, E Reyes
Journal of Algebra and its Applications 14 (09), 1540011, 2015
14*2015
Algebraic invariants of projective monomial curves associated to generalized arithmetic sequences
I Bermejo, E García-Llorente, I García-Marco
Journal of Symbolic Computation 81, 1-19, 2017
112017
Reconstruction algorithms for sums of affine powers
I García-Marco, P Koiran, T Pecatte
Journal of Symbolic Computation 98, 284-318, 2020
82020
Lower bounds by Birkhoff interpolation
I Garcia-Marco, P Koiran
Journal of Complexity 39, 38-50, 2017
72017
Polynomial equivalence problems for sum of affine powers
I García-Marco, P Koiran, T Pecatte
Proceedings of the 2018 ACM International Symposium on Symbolic and …, 2018
62018
Complete intersections in certain affine and projective monomial curves
I Bermejo, I García-Marco
Bulletin of the Brazilian Mathematical Society, New Series 45 (4), 599-624, 2014
62014
Drawing graphs with vertices and edges in convex position
I García-Marco, K Knauer
Computational Geometry 58, 25-33, 2016
52016
On the linear independence of shifted powers
P Koiran, T Pecatte, I García-Marco
Journal of Complexity 45, 67-82, 2018
42018
Noether resolutions in dimension 2
I Bermejo, E García-Llorente, I García-Marco, M Morales
Journal of Algebra 482, 398-426, 2017
42017
Numerical semigroups II: pseudo-symmetric AA-Semigroups
I García-Marco, JLR Alfonsín, ØJ Rødseth
Journal of Algebra 470, 484-498, 2017
42017
Möbius function of semigroup posets through Hilbert series
J Chappelon, I García-Marco, LP Montejano, JLR Alfonsín
Journal of Combinatorial Theory, Series A 136, 238-251, 2015
42015
On the complexity of partial derivatives. CoRR, abs/1607.05494, 2016
I Garcıa-Marco, P Koiran, T Pecatte, S Thomassé
STACS, 0
4*
Cayley posets
I García-Marco, K Knauer, G Mercui-Voyant
Mediterranean Journal of Mathematics 17 (6), 1-27, 2020
32020
High dimensional affine codes whose square has a designed minimum distance
I García-Marco, I Márquez-Corbella, D Ruano
Designs, Codes and Cryptography 88 (8), 1653-1672, 2020
22020
Chomp on generalized Kneser graphs and others
I García-Marco, K Knauer, LP Montejano
International Journal of Game Theory, 1-19, 2019
22019
Factorizations of the same length in abelian monoids
ERG Barroso, I García-Marco, I Márquez-Corbella
Ricerche di Matematica, 1-29, 2021
12021
On sensitivity in bipartite Cayley graphs
I García-Marco, K Knauer
arXiv preprint arXiv:2009.00554, 2020
12020
Chomp on numerical semigroups
I García-Marco, K Knauer
Algebraic Combinatorics 1 (3), 371-394, 2018
12018
The system can't perform the operation now. Try again later.
Articles 1–20